MathSciNet Relay Station
MathSciNet bibliographic data
MR1192727 81T40 (33B99)
Kuniba, A.; Nakanishi, T. Spectra in conformal field theories from the Rogers dilogarithm. Modern Phys. Lett. A 7 (1992), no. 37, 3487–3494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement